Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Addicted to excessive masturbation. Suggest cure

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I am addicted to excessive masturbation.
Can you suggest me a cure for that
I feel weak, not confident when I masturbate.
I am aware that masturbation is good for health if done in a controlled way but for me its not in control and my mind is always filled with eagerness to masturbate and when I complete masturbation I feel ashamed.
It is killing my personality, career, self confidence.. in total I am loosing my life.

Please help me get rid of it

Posted Tue, 10 Sep 2013 in Sexual Problems
Answered by Dr. Srikanth Reddy 8 minutes later
Brief Answer:
Need some clarifications.

Detailed Answer:
Thanks for using healthcare magic for posting your query.
I would appreciate if you can give us further details so that we can help you in a better way.
1) How frequently do you masturbate?
2) Are you married?
3) Why do you think you are addicted to masturbation?
Hope to hear from you soon.
These details will help me in dealing with your case in a better way.
Dr. Srikanth Reddy
Above answer was peer-reviewed by
Follow-up: Addicted to excessive masturbation. Suggest cure 25 minutes later
Hi, Doc
Please find below more detail with answer to your question at the end
My detail:
Age: 24
Sex: Male
Time I am addicted to masturbation: 5-6 years
Profession: Working and bachelor
I live with 4 other roommates and whenever I am alone in flat I masturbate.
If I do not masturbate for 2-3 days I feel good inside, feel confident, feel little strong physically and mentally.
I earlier thought it is some mental problem but I read alot about it on internet and found many other people having the same problem ( problem - excessive masturbation - 1,2 times daily with urge almost all time ).
I read there are many medicines also available but I dont trust the source which led me to Himalaya.
I think I can trust your treatment and start it asap in order to get rid of it

1) How frequently do you masturbate? 1-2 daily on working day; 3-4 daily on non-working day) [ I am a working professional ]
2) Are you married? No
3) Why do you think you are addicted to masturbation? My mind is always occupied with urge to masturbate and I consider the frequency 1-2 daily to be high based on my readings of blogs on internet. After I am done with masturbation my head feels heavy and sleepy and this in turns is leading to non-focus on work due to excess sleep.
Since you are a Psychiatrist let me tell you this is not just in my mind. Its something that needs to be cured with medicine or I don’t know. I request you to not reply with an answer stating that masturbation is good and the frequency stated by me is fine. Since I have practically seen how I behave, my confidence level when I do not masturbate for a stretch of 3-4 days.

This habit is really killing me.
Since you are an Indian just for your information I am an engineer and completed my engineering from top institute from India things were quite well/controlled earlier but now since I graduated and started working this habit is taking potential amount of my time and my mind is occupied with this shit all the time

I sincerely request you to help me get rid of this
Answered by Dr. Srikanth Reddy 6 hours later
Thanks for using health care magic for posting the additional details.
I have gone through it in detail and I can understand what you are going through.
Firstly yes its true that masturbation is a safe way of expressing ones own sexuality and its harmless and one should not be ashamed of it. A frequency of 2 to 3 times a day is not very troublesome.
Still despite of knowing these things if you are still feeling stressed then you should certainly get treated. Sexual addiction can be treated with tablet naltrexone available in the dosage of 25 mg. This medication is taken ones or twice a day and has effect on the opiod system and reduces the perceived pleasure even after masturbating and over a period of time the habit will reduce. Other option is to start you on clomipramine so that the obsessions about sex and masturbation are controllled. However both being psychitropic medications, I cant prescribe them on health care magic. Instead you will need a legitimate prescriptio and for the purpose you will have to visit a psychiatrist.
Hope that helps
Dr. Srikanth Reddy MD
Psychiatrist and sexologist
Above answer was peer-reviewed by
Follow-up: Addicted to excessive masturbation. Suggest cure 1 hour later
Hi Doc,
Thank you for your answer,
However the crisp of your mail ends in suggesting me to visit a psychiatrist.
I anticipated that and I do understand that being a doctor you cannot refer anything without physically attending the patient.
I will appreciate if you can suggest me some natural food/ingredient that I can use to get rid of this.
Answered by Dr. Srikanth Reddy 5 hours later
Sorry to dissapoint you if I did.
In dietary changes taking of good amount of vitmain c by eating fresh fruits especially the citrus ones like orange and lemon does help. In addition vit E supplimets will also help. They are available as capsules called evion in the strength of 400 mg.
Regular aerobic exercise will also help.
Hope that helps.
Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor